# SDR TAOA119507

- Difficulty date: November 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913TS
- Make and model: Boeing 727254
- Aircraft serial: 20250
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 106128718
- Condition: Smoking
- Location: Nr 4
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NR 4 BRAKE SMOKING ON LANDING.  CHECKED BRAKE PER MM 32-40, CHECKED GOOD.  NR 4 BRAKE CHANGED ON OVERNIGHT.  OK FOR SERVICE.  (M)
